# SDR SWAA2021121452048

- Difficulty date: December 10, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737
- Aircraft serial: 33858
- Aircraft time: 57,735 hours, 34,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Broken
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: EMERGENCY EXIT SIGN RT OVERWING EXIT BROKEN ; / [01] R&R?D EXIT SIGN RT OVERWING EXIT AMM 33-51-01
